Profil

BELMANS Pieter

University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)

ORCID
0000-0002-0140-2824
Main Referenced Co-authors
Galkin, Sergey (5)
Mukhopadhyay, Swarnava (5)
Franzen, Hans (4)
Brecan, Ana-Maria (2)
Fu, Lie (2)
Main Referenced Keywords
Mathematics - Algebraic Geometry (5); Mathematics - Representation Theory (3); Mathematics (all) (2); 14D20 (1); 14J33 (1);
Main Referenced Disciplines
Mathematics (19)
Earth sciences & physical geography (1)

Publications (total 20)

The most downloaded
44 downloads
Alper, J., BELMANS, P., Bragg, D., Jason, L., & Tajakka, T. (2022). Projectivity of the moduli space of vector bundles on a curve. In Projectivity of the moduli space of vector bundles on a curve (pp. 90--125). Cambridge Univ. Press, Cambridge. https://hdl.handle.net/10993/53542

The most cited

3 citations (Scopus®)

BELMANS, P., Fatighenti, E., & Tanturri, F. (May 2023). Polyvector fields for Fano 3-folds. Mathematische Zeitschrift, 304 (1). doi:10.1007/s00209-023-03261-2 https://hdl.handle.net/10993/57981

BELMANS, P., Fatighenti, E., & Tanturri, F. (May 2023). Polyvector fields for Fano 3-folds. Mathematische Zeitschrift, 304 (1). doi:10.1007/s00209-023-03261-2
Peer Reviewed verified by ORBi

BELMANS, P., Galkin, S., & Mukhopadhyay, S. (07 March 2023). Decompositions of moduli spaces of vector bundles and graph potentials. Forum of Mathematics, Sigma, 11. doi:10.1017/fms.2023.14
Peer Reviewed verified by ORBi

BELMANS, P., & Krug, A. (2023). Derived categories of (nested) Hilbert schemes. Michigan Mathematical Journal. doi:10.1307/mmj/20216092
Peer reviewed

BELMANS, P., & Smirnov, M. (2023). Hochschild cohomology of generalised Grassmannians. Documenta Mathematica, 28 (1), 11 - 53. doi:10.4171/DM/912
Peer Reviewed verified by ORBi

BELMANS, P., & Franzen, H. (2023). On Chow rings of quiver moduli. International Mathematics Research Notices.
Peer Reviewed verified by ORBi

BELMANS, P. (2023). Number theory and cryptography: lecture notes.

BELMANS, P., Brecan, A.-M., Franzen, H., & Reineke, M. (2023). Vector fields and admissible embeddings for quiver moduli. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/58616.

BELMANS, P., Brecan, A.-M., Franzen, H., PETRELLA, G., & Reineke, M. (2023). Rigidity and Schofield's partial tilting conjecture for quiver moduli. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/58615.

BELMANS, P., Fu, L., & Krug, A. (2023). Hochschild cohomology of Hilbert schemes of points on surfaces. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/57976.

BELMANS, P., Fu, L., & Raedschelders, T. (2022). Derived categories of flips and cubic hypersurfaces. Proc. Lond. Math. Soc. (3), 125 (6), 1452--1482. doi:10.1112/plms.12487
Peer reviewed

BELMANS, P., Galkin, S., & Mukhopadhyay, S. (2022). Examples violating Golyshev's canonical strip hypotheses. Exp. Math, 31 (1), 233--237. doi:10.1080/10586458.2019.1602571
Peer reviewed

Alper, J., BELMANS, P., Bragg, D., Jason, L., & Tajakka, T. (2022). Projectivity of the moduli space of vector bundles on a curve. In Projectivity of the moduli space of vector bundles on a curve (pp. 90--125). Cambridge Univ. Press, Cambridge.
Peer reviewed

BELMANS, P., Damiolini, C., Franzen, H., Hoskins, V., Makarova, S., & Tajakka, T. (2022). Projectivity and effective global generation of determinantal line bundles on quiver moduli. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/53547.

BELMANS, P., Galkin, S., & Mukhopadhyay, S. (2022). Graph potentials and symplectic geometry of moduli spaces of vector bundles. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/53543.

BELMANS, P., Galkin, S., & Mukhopadhyay, S. (2022). Decompositions of moduli spaces of vector bundles and graph potentials. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/53545.

BELMANS, P., Galkin, S., & Mukhopadhyay, S. (2022). Graph potentials and topological quantum field theories. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/53544.

Beckmann, T., & BELMANS, P. (2022). Homological projective duality for the Segre cubic. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/50412.

BELMANS, P. (2022). Number theory and cryptography: lecture notes.

BELMANS, P. (2021). Curating Online Mathematical Resources. Notices of the American Mathematical Society, 69 (9), 1524--1527.

BELMANS, P., Kuznetsov, A., & Smirnov, M. (2021). Derived categories of the Cayley plane and the coadjoint Grassmannian of type F. Transformation Groups. doi:10.1007/s00031-021-09657-w
Peer reviewed

Contact ORBilu